# SDR DALA2023072105892

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 133,507 hours, 19,520 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0184 -DIV/DE- TO KEF DUE TO ACTIVE FUEL LEAK OUT LEFT-WING TANK VENT WITH CENTER FUEL BOOST PUMP SELECTED ON. CORRECTIVE ACTION: CONFIRMED FUEL JETTISON TRANSFER VALVE SHAFTS ALIGNED, TRANSFERRED FUEL FROM TANK TO TANK, NO LEAKS FOUND. (LP 4867524)
